# SDR 96ZZZX573

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N3038V
- Make and model: Beech 400BEECH
- Aircraft serial: RK93
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Horn Tip
- Part number: 45AS66010005
- Condition: Element Failed
- Location: Lt Elev Heat
- Part time: 572 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HEATED HORN ON ELEVATOR FAILED.  INSTALLED NEW HEATED TIP.  KIT NR 128-4015-5 PREVIOUSLY INSTALLED.  (HORIZONTAL STABILIZER LEADING EDGE KIT).
